×

zbMATH — the first resource for mathematics

Modified minimal error method for nonlinear ill-posed problems. (English) Zbl 1453.65123
Summary: An error estimate for the minimal error method for nonlinear ill-posed problems under general a Hölder-type source condition is not known. We consider a modified minimal error method for nonlinear ill-posed problems. Using a Hölder-type source condition, we obtain an optimal order error estimate. We also consider the modified minimal error method with noisy data and provide an error estimate.

MSC:
65J15 Numerical solutions to equations with nonlinear operators (do not use 65Hxx)
65J20 Numerical solutions of ill-posed problems in abstract spaces; regularization
Software:
TIGRA
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. K. Argyros, S. George and P. Jidesh, Inverse free iterative methods for nonlinear ill-posed operator equations, Int. J. Math. Math. Sci. 2014 (2014), Article ID 754154. · Zbl 1309.47065
[2] H. W. Engl, Regularization methods for the stable solution of inverse problems, Surveys Math. Indust. 3 (1993), no. 2, 71-143. · Zbl 0776.65043
[3] H. W. Engl, M. Hanke and A. Neubauer, Regularization of Inverse Problems, Math. Appl., Kluwer Academic, Dordrecht, 2000.
[4] H. W. Engl, K. Kunisch and A. Neubauer, Convergence rates for Tikhonov regularisation of nonlinear ill-posed problems, Inverse Problems 5 (1989), no. 4, 523-540. · Zbl 0695.65037
[5] S. George, On convergence of regularized modified Newton’s method for nonlinear ill-posed problems, J. Inverse Ill-Posed Probl. 18 (2010), 133-146. · Zbl 1279.65069
[6] S. George and M. T. Nair, A modified Newton-Lavrentiev regularization for nonlinear ill-posed Hammerstein-type operator equations, J. Complexity 24 (2008), no. 2, 228-240. · Zbl 1141.65038
[7] S. George and M. T. Nair, A derivative-free iterative method for nonlinear ill-posed equations with monotone operators, J. Inverse Ill-Posed Probl. (2016), 10.1515/jiip-2014-0049. · Zbl 06786063
[8] S. George and M. Sabari, Convergence rate results for steepest descent type method for nonlinear ill-posed equations, Appl. Math. Comput. 294 (2017), 169-179.
[9] S. F. Gilyazov, Iterative solution methods for inconsistent linear equations with non-self-adjoint operators, Moscow Univ. Comp. Math. Cyb. 1 (1997), 8-13. · Zbl 0427.47007
[10] M. Hanke, A. Neubauer and O. Scherzer, A convergence analysis of the Landweber iteration for nonlinear ill-posed problems, Numer. Math. 72 (1995), no. 1, 21-37. · Zbl 0840.65049
[11] Q. Jin, On a class of frozen regularized Gauss-Newton methods for nonlinear inverse problems, Math. Comp. 79 (2010), no. 272, 2191-2211. · Zbl 1208.65073
[12] B. Kaltenbacher, A. Neubauer and O. Scherzer, Iterative Regularization Methods for Nonlinear Ill-Posed Problems, Radon Ser. Comput. Appl. Math. 6, De Gruyter, Berlin, 2008.
[13] A. Neubauer, Tikhonov regularisation for nonlinear ill-posed problems: Optimal convergence rates and finite-dimensional approximation, Inverse Problems 5 (1989), no. 4, 541-557. · Zbl 0695.65038
[14] A. Neubauer and O. Scherzer, A convergence rate result for a steepest descent method and a minimal error method for the solution of nonlinear ill-posed problems, Z. Anal. Anwend. 14 (1995), no. 2, 369-377. · Zbl 0826.65053
[15] R. Ramlau, A modified Landweber method for inverse problems, Numer. Funct. Anal. Optim. 20 (1999), no. 1-2, 79-98. · Zbl 0970.65064
[16] R. Ramlau, TIGRA—an iterative algorithm for regularizing nonlinear ill-posed problems, Inverse Problems 19 (2003), no. 2, 433-465. · Zbl 1029.65059
[17] O. Scherzer, H. W. Engl and K. Kunisch, Optimal a posteriori parameter choice for Tikhonov regularization for solving nonlinear ill-posed problems, SIAM J. Numer. Anal. 30 (1993), no. 6, 1796-1838. · Zbl 0799.65060
[18] E. V. Semenova, Lavrentiev regularization and balancing principle for solving ill-posed problems with monotone operators, Comput. Methods Appl. Math. 10 (2010), no. 4, 444-454. · Zbl 1283.65102
[19] V. Vasin, Irregular nonlinear operator equations: Tikhonov’s regularization and iterative approximation, J. Inverse Ill-Posed Probl. 21 (2013), 109-123. · Zbl 1276.65031
[20] V. Vasin and S. George, An analysis of Lavrentiev regularization method and Newton type process for nonlinear ill-posed problems, Appl. Math. Comput. 230 (2014), 406-413. · Zbl 1410.65231
[21] V. Vasin and S. George, Expanding the applicability of Tikhonov’s regularization and iterative approximation for ill-posed problems, J. Inverse Ill-Posed Probl. 22 (2014), no. 4, 593-607. · Zbl 1297.65064
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.